RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1976, Volume 228, Number 2  


MATHEMATICS
Generalization of a theorem of B. Sz.-Nagy
V. G. Boltyanskii
265
Some theorems on complete asymptotic expansions for random walks with two boundaries
Yu. V. Borovskikh
269
On Selberg's trace formula for $SL(3,\mathrm{Z})$
A. B. Venkov
273
One-dimensional local monotone operators with memory
G. A. Gal'perin
277
On the application of the method of fractional powers of operators to the study of a two-dimensional difference system for the Navier–Stokes equations
Yu. I. Zagorodnikov, P. E. Sobolevskii
281
On orthogonal systems of convergence
B. S. Kashin
285
The complexity of enumerating a finite set of words
R. E. Krichevskii
287
Two theorems on Teichmüller spaces
S. L. Krushkal'
290
Theorems of representation and best approximation in the classes $W_p^r$ and $H_p^r$
V. E. Maiorov
293
Relaxation length and nonnegative solutions in neutron transport theory
I. Marek, Ya. Kincl
297
The structure of lattice ordered nilpotent compactly generated topological groups. Basic results
A. V. Mironov
300
$C$-convexity and the “problem of there spaces”
S. A. Rakov
303
On partially ordered involutory algebras
T. A. Sarymsakov, M. Sh. Goldstein
306
Some questions in the abstract theory of convexity
V. P. Soltan
310
On methods of regularizing linear ill-posed problems, taking account of a priori information on noise properties of the input data
V. N. Strakhov, G. M. Valyashko
314
On the asymptotic behavior of best approximations of continuous functions
V. N. Temlyakov
318
Some estimates for the number of connected components of a set of elliptic systems
V. I. Shevchenko
322
On the nature of the convergence of the method of nets in the solution of nonlinear evolution problems
L. F. Yukhno
325

CYBERNETICS AND THE REGULATION THEORY
An adaptive system for a class of homogeneous sequences
G. A. Agasandyan
329

FLUID MECHANICS
Canonical variables in the magnetohydrodynamics of a nonuniform medium
V. P. Goncharov, V. A. Krasil'nikov, V. I. Pavlov
332

THEORY OF ELASTICITY
Invariant integral in the theory of cracks for elastic-plastic media
V. A. Ibragimov
335

GEOPHYSICS
Wind speed and temperature of the atmosphere in the meteoric zone and in $E$-layer of the ionosphere
P. B. Babadzhanov, V. M. Kolmakov, L. N. Rubtsov, R. P. Chebotarev, S. P. Rogozhkina
338

CRYSTALLOGRAPHY
Kinetic features of the transfer process in the crystallization of diamond in the carbon – metal system
V. P. Butuzov, N. G. Sanzharlinskii, V. A. Laptev
341
Crystal structure of mixed lithium-zinc ortho-phosphate, $\mathrm{Li}_4\mathrm{Zn}[\mathrm{PO}_4]_2$
P. A. Sandomirskii, M. A. Simonov, N. V. Belov
344
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019